Über die Dirichlet'schen Reihen für ...(s), L...(s).

Alfred Kienast

Commentarii mathematici Helvetici (1935/36)

  • Volume: 8, page 359-370
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Kienast, Alfred. "Über die Dirichlet'schen Reihen für ...(s), L...(s).." Commentarii mathematici Helvetici 8 (1935/36): 359-370. <http://eudml.org/doc/138659>.

author = {Kienast, Alfred},
journal = {Commentarii mathematici Helvetici},
keywords = {Dirichlet series, almost periodic functions},
pages = {359-370},
title = {Über die Dirichlet'schen Reihen für ...(s), L...(s).},
url = {http://eudml.org/doc/138659},
volume = {8},
year = {1935/36},

AU - Kienast, Alfred
TI - Über die Dirichlet'schen Reihen für ...(s), L...(s).
JO - Commentarii mathematici Helvetici
PY - 1935/36
VL - 8
SP - 359
EP - 370
KW - Dirichlet series, almost periodic functions
UR - http://eudml.org/doc/138659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.